Starting proper period whilst I'm still taking the pill? Watch

Anonymous #1
#1
Report Thread starter 2 weeks ago
#1
Just as a little bit of background before I explain my situation, I am on Microgynon 30, and I have been for at least 3 years. Prior to this happening, my periods have always come on time and usually around 3/4 days after I take my last pill. I also often take the pill for two packs without a break (my GP says this is absolutely fine for me to do) and I had done this time. This time however, I have started my period with still 4 pills left in my pack. I continued taking my 4 pills for the rest of the pack, and I was still bleeding - so I decided to continue another pack as I knew I was going to be having sex within the next week.

At this moment in time, I am still bleeding but it's slowing down, not enough to fill a tampon, and its brown and old blood. I am now 4 pills into my new pack. My question is, should I just continue taking this pack and then have a break at the end when I should, or should I just stop taking the pill for 7 days, give my body a break from the hormones, and then start a new pack after the 7 day break? If I stop taking the pill now, 4 pills in, would I still be protected next week?

Thanks, I appreciate any help. I have googled and googled and can't find any information on this, and my GP is closed.
0
reply
claireestelle
Badges: 22
Rep:
?
#2
Report 2 weeks ago
#2
(Original post by Anonymous)
Just as a little bit of background before I explain my situation, I am on Microgynon 30, and I have been for at least 3 years. Prior to this happening, my periods have always come on time and usually around 3/4 days after I take my last pill. I also often take the pill for two packs without a break (my GP says this is absolutely fine for me to do) and I had done this time. This time however, I have started my period with still 4 pills left in my pack. I continued taking my 4 pills for the rest of the pack, and I was still bleeding - so I decided to continue another pack as I knew I was going to be having sex within the next week.

At this moment in time, I am still bleeding but it's slowing down, not enough to fill a tampon, and its brown and old blood. I am now 4 pills into my new pack. My question is, should I just continue taking this pack and then have a break at the end when I should, or should I just stop taking the pill for 7 days, give my body a break from the hormones, and then start a new pack after the 7 day break? If I stop taking the pill now, 4 pills in, would I still be protected next week?

Thanks, I appreciate any help. I have googled and googled and can't find any information on this, and my GP is closed.
Call a pharmacy and ask.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Are you attending a Global Climate Strike?

Yes, I'm striking (41)
7.78%
No, but I wanted to/I support the cause (308)
58.44%
No (178)
33.78%

Watched Threads

View All
Latest
My Feed